Surveys in Differential Geometry

Volume 14 (2009)

Algebraic structures on the topology of moduli spaces of curves and maps

Pages: 197 – 220

DOI: http://dx.doi.org/10.4310/SDG.2009.v14.n1.a8

Authors

Y.-P. Lee (Department of Mathematics, University of Utah, Salt Lake City, Utah, U.S.A.)

R. Vakil (Department of Mathematics, Stanford University)

Abstract

We discuss selected topics on the topology of moduli spaces of curves and maps, emphasizing their relation with Gromov-Witten theory and integrable systems.

Full Text (PDF format)